# SDR HALA2016110100379

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 50,832 hours, 9,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T02159
- Condition: Corroded
- Location: Bs 1131-1137
- Part time: 50,832 hours, 9,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL SKIN BS 1131-1153 BETWEEN STRINGER 37 & 38R.  CUT OUT DAMAGE
